# SDR CALA2014030300249

- Difficulty date: February 28, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757224
- Aircraft serial: 27302
- Aircraft time: 73,267 hours, 18,150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Part serial: 00993
- Condition: Leaking
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT OFF WING ESCAPE SYS ACTUATOR LEAKING.  R & R RT WING ESCAPE OFF WING SLIDE ACTUATOR IAW B757 ANN 25-65-05-404-017.  REARMING RT OFF WING ESCAPE SLIDE SYS WILL BE ACCOMPLISHED ON NR 6153096 ROTABLE PARTS CHANGE WAS INDICATED TT 1656962, SN OFF 00993 IPC REFERENCE NR.
